# SDR 2008FA0000222

- Difficulty date: November 16, 2007
- Submitted: April 8, 2008
- Operation: General aviation
- Aircraft: N987M
- Make and model: Cessna 210L
- Aircraft serial: 21061093
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 513771
- Condition: Broken
- Location: Mlg
- Part time: 3,344 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXAMINATION OF THE LANDING GEAR SYSTEM REVEALED THAT THE LT LDG DOWN LIMIT SWITCH PLUNGER WAS DAMAGED AND STUCK IN THE DEPRESSED POSITION WITH APPROX .012 INCH AIRGAP BETWEEN PLUNGER TIP AND STRIKER PLATE.  WITH SIMULATED AIR LOADS APPLIED TO THE LT MAIN GEAR THE LANDING GEAR PUMP WOULD SHUT OFF PRIOR TO THE LT MAIN GEAR LOCKING IN THE DOWN LOCK.  THE GEAR POSITION INDICATOR IN THE COCKPIT INDICATED GREEN AND THE UNSAFE HORN DID NOT SOUND WHEN THE THROTTLE WAS RETARDED.  (K)
